Login       My Wishlist
  My Cart
$0.00 / 0 items
 
HQ Health Blogs
Helping You Find the Healthiest Ways to Live
International Access
Global Shipping Options Available
Home   Our Catalog   Allergy, Sinus & Asthma   Allergy Medicine

Diphenhydramine HCI 25 Mg - Kirkland Brand - Allergy Medicine and AntihistamineCompare to Active Ingredient of Benadryl® Allergy Generic 1200 count


On Sale Now! Save 4% on the Diphenhydramine HCI 25 Mg - Kirkland Brand - Allergy Medicine and AntihistamineCompare to Active Ingredient of Benadryl® Allergy Generic 1200 count by Kirkland Signature at HQ Health Blogs. MPN: 8092-1200. Hurry! Limited time offer. Offer valid only while supplies last. Diphenhydramine HCI 25 Mg - Kirkland Brand - Allergy Medicine and AntihistamineCompare to Active Ingredient of Benadryl® Allergy Generic 1200


Product Description

Diphenhydramine HCI 25 Mg - Kirkland Brand - Allergy Medicine and AntihistamineCompare to Active Ingredient of Benadryl® Allergy Generic 1200 count

Features & Highlights

  • Relief from sneezing and running nose
  • Itching, Watery Eyes;Hay Fever symptoms;
  • Itching of Nose or throat.

Additional Information

Manufacturer:Kirkland Signature
Brand:Kirkland Signature
Part Number:8092-1200
Publisher:Kirkland Signature
Studio:Kirkland Signature
MPN:8092-1200
UPC:632687737896
EAN:0632687737896
Package Weight:0.8 pounds
Package Size:4 x 2.2 x 2.2 inches

Diphenhydramine HCI 25 Mg - Kirkland Brand - Allergy Medicine and AntihistamineCompare to Active Ingredient of Benadryl® Allergy Generic 1200 count by Kirkland Signature

Buy Now:
Diphenhydramine HCI 25 Mg - Kirkland Brand - Allergy Medicine and AntihistamineCompare to Active Ingredient of Benadryl® Allergy Generic 1200 count

Brand: Kirkland Signature
4.0 out of 5 stars with 45 reviews
Condition: New
Lead Time: 1 - 2 Business Days
Availability: In Stock
$15.90
$15.36
You Save: 3%


Quantity:  

 


View More In Allergy Medicine.

 


Have questions about this item, or would like to inquire about a custom or bulk order?


If you have any questions about this product by Kirkland Signature, contact us by completing and submitting the form below. If you are looking for a specif part number, please include it with your message.

First Name:
Last Name:
Email Address:
Your Message:

Related Best Sellers


MedBuddy Medicine Case - Fits 2 EPIPEN, Allergy & Asthma meds, Auvi-Q, Inhalers, Peak Flow, generic Benadryl, Nasal Spray, Eye Drops, Insulin, Vials & syringes: (Black)
By MED BUDDY
mpn: MB001, ean: 0045927391879,
MedBuddy Medicine CaseDesigned to help organize medications, this lightweight medicine bag can hold 2 Epi-Pens, asthma inhalers, nasal sprays, peak flow meters and other medications depending on your needs. A TWO year warranty is available on all of ...

Claritin Childs 5mg Chew Size 30ct Claritn Childrens 5mg Bubblegum Chewable Tab 30ct
By Claritin
mpn: 279838, ean: 0041100811141,
Claritin Children's Bubble Gum Chewable Tablets 5mg 30ct is bubble game flavored, chewable, non-drowsy allergy relief formula. Take daily when allergy symptoms occur.Non drowsy allergy relief. Bubble Gum flavored chewable tablet. Take daily when all...

Claritin Non-Drowsy RediTabs Indoor & Outdoor Allergies 12 Hour Relief Tablets - 30 CT, 5mg.
By Claritin
mpn: 80521, ean: 0041100805218,
Claritin Non-Drowsy RediTabs Indoor & Outdoor Allergies 12 Hour Relief Tablets - 30 CT, 5mg.Relief of your worst symptoms including sneezing, runny nose, itchy/watery eyes and itchy throat/nosePowerful, 12-hour, non-drowsy indoor and outdoor allergy ...

Flonase Sensimist Allergy Relief Nasal Spray, 120 Count ( 3 Pack/ 360 Count )
By Flonase
ean: 0610890558941,
Once-daily Flonase Sensimist is a new allergy relief product approved for use in people ages 2 and up. Utilizing patented MistPro Technology, Flonase Sensimist delivers a fine, gentle mist in your nose with virtually no drip. Flonase Sensimist works ...

Member's Mark 10mg Cetirizine Hydrochloride Antihistamine 200 Tablets
By Member's Mark
mpn: A9464, ean: 0700538205037,
Members Mark Cetirizine Hydrochloride Antihistamine tablets temporarily relieve the symptoms of hay fever or other upper respiratory allergies, such as: runny nose, sneezing, itching of the nose or throat and itchy, watery eyes.Original prescription ...

Nose Better Non-Greasy Aromatic Relief Gel .46 oz
By Oakhurst Co.
mpn: OAKHURST CO., ean: 0011169604510,
Nose Better Non Greasy specially balanced non greasy formula moisturizes dry, tender skin and nasal passages.Nose Better gel soothes your tender nose outside. Penetrating vapors relieve nose inside.. Head Cold, Sore Nose, Chafed Nose, Allergy, Chappe...

Nasacort Allergy 24hr, 3 Count (0.57 fl.oz each)
By Nasacort
mpn: 280726, ean: 0041167580042,
Nasacort Allergy 24Hr 120 Sprays Bottles24 HR Relief. Scent-free. Alcohol-free. No harsh taste. ...

Kirkland Signature Aller-Fex , 180 mg 360 Tablets
By Kirkland Signature

Lucidia Natural Allergy Relief, Antihistamine, and Immune Support Formula with Quercetin for the Allergy Season 60 Capsules
By Artemis Therapeutics LLC
mpn: 1406008, ean: 0869748000334,
The Most Effective Natural Allergy Medicine with Premium, U.S. Grown, Organic Herbs No Side Effects - Won't Cause Drowsiness, Dizziness, Nausea or Other Unwanted Side Effects. ✓ Stinging Nettle is High in Iron and Chlorophyll to Strengthen the Bo...

Benadryl Ultratabs Antihistamine Allergy Relief with Diphenhydramine HCl 25 mg, 100 ct
By Benadryl
ean: 0300450170149,
Benadryl Allergy UltraTabs in 100 offer effective allergy relief from upper respiratory allergy and common cold symptoms in a small tablet size. The antihistamine tablets each contains 25 milligrams of the antihistamine diphenhydramine HCl to tempora...

Scroll to Top


Privacy Policy / Terms of Service / Accessibility Statement
© 2019 - hqhealthblogs.com. All Rights Reserved.